MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 32IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 32IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-32-450
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); No Code Available (3191)
Date of Event 12/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical record received.After review of medical record, patient was revised to address recurrent dislocation.Revision notes stated that there was some instability with flexion and internal rotation.Patient has pain prior to revision surgery.Doi: (b)(6) 2019 - dor: (b)(6) 2019 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Patient code: no code available (3191) is used to capture joint instability.

Brand Name
PINN MAR +4 NEUT 32IDX50OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10652405
Report Number1818910-2020-21818
Device Sequence Number11504110
Product Code KWA
UDI-Device Identifier10603295014324
UDI-Public10603295014324
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K071830
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-32-450
Device Catalogue Number121932450
Device Lot NumberJ0561T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; DLT TS CER HD 12/14 32MM +1; PINNACLE 100 HA ACET CUP 50MM; SUMMIT DUOFIX TAP SZ4 STD OFF; APEX HOLE ELIM POSITIVE STOP; DLT TS CER HD 12/14 32MM +1; PINNACLE 100 HA ACET CUP 50MM; SUMMIT DUOFIX TAP SZ4 STD OFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR